# SDR WX0A2016052373159

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N903NV
- Make and model: Boeing 757204
- Aircraft serial: 26966
- Aircraft time: 73,973 hours, 25,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST FUSELAGE SKIN GOUGE DAMAGE.  THE GOUGE STARTS 3 INCHES OTBD OF STRINGER 27L TO 1 INCH OTBD OF STRINGER 27R, ALONG THE LOWER SECTION OF THE FUSELAGE.  THE GOUGE DAMAGE MEASURES 20 INCHES LONG BY 0.125 INCHES WIDE WITH DAMAGE DEPTHS RANGING FROM 0.001 INCH TO A MAX DEPTH OF 0.024 INCHES.  THERE ARE TWO DENTS ALONG THIS GOUGE WITH THE FIRST DENT MEASURING 2 INCHES BY 1.75 INCH WITH A MAX DEPTH 0.043 INCHES.  THE SECOND DENT MEASURES 1.38 INCH BY 2.25 INCH WITH A MAX DEPTH OF 0.043 INCHES.  REWORKED & BLENDED FS SKIN AT 1200 - 1300, BETWEEN STRINGERS 28L & 26R IAW EA 25-2016-139.
